Will Sawin
Will Sawin
Clay Mathematics Institute / Columbia University
Verified email at math.columbia.edu - Homepage
Title
Cited by
Cited by
Year
Certifying the restricted isometry property is hard
AS Bandeira, E Dobriban, DG Mixon, WF Sawin
IEEE transactions on information theory 59 (6), 3448-3450, 2013
2242013
On cap sets and the group-theoretic approach to matrix multiplication
J Blasiak, T Church, H Cohn, JA Grochow, E Naslund, WF Sawin, ...
arXiv preprint arXiv:1605.06702, 2016
762016
Bilinear forms with Kloosterman sums and applications
E Kowalski, P Michel, W Sawin
Annals of mathematics 186 (2), 413-500, 2017
382017
UPPER BOUNDS FOR SUNFLOWER-FREE SETS
E NASLUND, W SAWIN
Forum of Mathematics, Sigma 5, 2017
352017
The growth rate of tri-colored sum-free sets
R Kleinberg, W Sawin, D Speyer
Discrete Analysis 5202018 (1), 3734, 2018
342018
Ramanujan coverings of graphs
C Hall, D Puder, WF Sawin
Advances in Mathematics 323, 367-410, 2018
272018
Kloosterman paths and the shape of exponential sums
E Kowalski, WF Sawin
Compositio Mathematica 152 (7), 1489-1516, 2016
232016
The second moment theory of families of L-functions
V Blomer, É Fouvry, E Kowalski, P Michel, D Milićević, W Sawin
arXiv preprint arXiv:1804.01450, 2018
162018
Bounds for Matchings in Nonabelian Groups
W Sawin
arXiv preprint arXiv:1702.00905, 2017
132017
Stratification and averaging for exponential sums: Bilinear forms with generalized Kloosterman sums
E KOWALSKI, P MICHEL, W SAWIN
Annali della Scuola Normale Superiore di Pisa (to appear), 2018
11*2018
Ordinary primes for abelian surfaces
WF Sawin
Comptes Rendus Mathematique 354 (6), 566-568, 2016
112016
On the Chowla and twin primes conjectures over
W Sawin, M Shusterman
arXiv preprint arXiv:1808.04001, 2018
92018
Square-root cancellation for sums of factorization functions over short intervals in function fields
W Sawin
Duke Mathematical Journal 1 (1), 1-29, 2021
72021
Improved estimates for polynomial Roth type theorems in finite fields
D Dong, X Li, W Sawin
Journal d'Analyse Mathématique 141 (2), 689-705, 2020
72020
Lectures on applied l-adic cohomology
E Fouvry, E Kowalski, P Michel, W Sawin
Analytic Methods in Arithmetic Geometry, Contemp. Math 740, 113-195, 2019
72019
The Shafarevich conjecture for hypersurfaces in abelian varieties
B Lawrence, W Sawin
arXiv preprint arXiv:2004.09046, 2020
62020
Freeness alone is insufficient for Manin-Peyre
W Sawin
arXiv preprint arXiv:2001.06078, 2020
52020
Free rational curves on low degree hypersurfaces and the circle method
T Browning, W Sawin
arXiv preprint arXiv:1810.06882, 2018
52018
COPT: Coordinated Optimal Transport on Graphs
Y Dong, W Sawin
arXiv preprint arXiv:2003.03892, 2020
42020
Algebraic twists of -functions
Y Lin, P Michel, W Sawin
arXiv preprint arXiv:1912.09473, 2019
42019
The system can't perform the operation now. Try again later.
Articles 1–20